Alert archive / Iowa / Areal Flood Warnings in 2016
Areal Flood Warning 13, NWS La Crosse, WI
NWS La Crosse, WI issued this areal flood warning at Aug 24, 2016, 11:03 AM CDT for 4 counties in Iowa. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2016, 11:03 AM CDT (16:03 UTC)
- Expired
- Aug 25, 2016, 11:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allamakee County, IA, Chickasaw County, IA, Howard County, IA, Winneshiek County, IA
The radar
The La Crosse radar (KARX), 71 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
497
WGUS43 KARX 241603
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1103 AM CDT WED AUG 24 2016
IAC005-037-089-191-251600-
/O.NEW.KARX.FA.W.0013.160824T1603Z-160825T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHICKASAW IA-HOWARD IA-ALLAMAKEE IA-WINNESHIEK IA-
1103 AM CDT WED AUG 24 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLOOD WARNING FOR...
NORTHEASTERN CHICKASAW COUNTY IN NORTHEASTERN IOWA...
HOWARD COUNTY IN NORTHEASTERN IOWA...
ALLAMAKEE COUNTY IN NORTHEASTERN IOWA...
WINNESHIEK COUNTY IN NORTHEASTERN IOWA...
* UNTIL 1100 AM CDT THURSDAY
* WIDESPREAD FLOODING CONTINUES IN THE AFFECTED AREA FROM OVERNIGHT
HEAVY RAINFALL. LAW ENFORCEMENT REPORTS MANY ROADS ARE FLOODED OR
WASHED OUT FROM THE HEAVY RAINFALL. IN ISOLATED AREAS...SUCH AS
ALONG STATE HIGHWAYS...THE WATER LEVELS ARE NO LONGER OVER THE
ROAD.
* MANY SECONDARY ROADS ARE DAMAGED OR CLOSED. ALSO...MANY CREEKS AND
RIVERS ARE FLOODING...SOME AT MAJOR FLOOD LEVELS. THIS INCLUDES
THE UPPER IOWA RIVER AND TURKEY RIVER.
* TRAVEL IS STILL NOT RECOMMENDED IN THIS REGION OF NORTHEAST IOWA.
* PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DECORAH...WAUKON...CRESCO...SPILLVILLE...BLUFFTON...FREEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4350 9215 4350 9122 4335 9121 4331 9111
4325 9106 4313 9118 4309 9118 4307 9215
4308 9244 4333 9246
$$
BAUMGARDT3 follow-up statements
101
WGUS83 KARX 242028
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 PM CDT WED AUG 24 2016
IAC005-037-089-191-251600-
/O.CON.KARX.FA.W.0013.000000T0000Z-160825T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHICKASAW IA-HOWARD IA-ALLAMAKEE IA-WINNESHIEK IA-
328 PM CDT WED AUG 24 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY FOR
NORTHEASTERN CHICKASAW...HOWARD...ALLAMAKEE AND WINNESHIEK
COUNTIES...
AT 319 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MANY ROADS
ARE CLOSED IN THE FLOOD AREA. SECONDARY GRAVEL ROADS ARE ALSO WASHED
OUT IN PLACES. EACH COUNTY HAD AT LEAST 20 ROADS CLOSED AS OF LATE
AFTERNOON.
THE TURKEY AND UPPER IOWA RIVERS AND CREEKS ARE AT MAJOR OR RECORD
FLOODING LEVELS AS WELL. SPILLVILLE REACHED A RECORD CREST ON THE
LITTLE TURKEY TODAY. IT WILL TAKE MANY HOURS TO DRAIN THIS WATER
FROM THE AREA AND THEREFORE FLOODING IS STILL A THREAT.
EXTREME CAUTION SHOULD BE USED IF TRAVELING IN NORTHEAST
IOWA...ESPECIALLY TONIGHT IN THE DARKNESS. ROADS MAY BE WASHED AWAY
OR WATER COVERED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DECORAH...WAUKON...CRESCO...NEW HAMPTON...POSTVILLE...OSSIAN...
ELMA...NEW ALBIN...LAWLER...SPILLVILLE...FORT ATKINSON...RIDGEWAY...
PROTIVIN...JERICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4350 9215 4350 9122 4335 9121 4331 9111
4325 9106 4313 9118 4309 9118 4307 9215
4308 9244 4333 9246
$$
DAB152
WGUS83 KARX 250221
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
921 PM CDT WED AUG 24 2016
IAC005-037-089-191-251600-
/O.CON.KARX.FA.W.0013.000000T0000Z-160825T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHICKASAW IA-HOWARD IA-ALLAMAKEE IA-WINNESHIEK IA-
921 PM CDT WED AUG 24 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY FOR
NORTHEASTERN CHICKASAW...HOWARD...ALLAMAKEE AND WINNESHIEK
COUNTIES...
NUMEROUS ROADS REMAIN CLOSED ACROSS THE FLOOD AREA DUE TO HIGH
WATER...WITH SOME ROADS ALSO WASHED OUT IN PLACES. THE TURKEY AND
UPPER IOWA RIVERS AND OTHER NEARBY CREEKS CONTINUE TO SEE WATER
LEVELS FROM MODERATE TO MAJOR FLOOD STAGE...WITH SPILLVILLE AND
DORCHESTER BOTH EXPERIENCING RECORD SETTING FLOOD WATER LEVELS.
IT WILL TAKE MANY MORE HOURS TO DRAIN THIS WATER FROM THE AREA AND
FLOODING WILL CONTINUE OVERNIGHT AND INTO THURSDAY MORNING.
EXTREME CAUTION SHOULD BE USED IF TRAVELING IN NORTHEAST
IOWA...ESPECIALLY IN THE DARKNESS OVERNIGHT. ROADS MAY BE WASHED
AWAY OR WATER COVERED.
SOME LOCATIONS THAT WILL EXPERIENCE CONTINUED FLOODING INCLUDE...
DECORAH...WAUKON...CRESCO...NEW HAMPTON...POSTVILLE...OSSIAN...
ELMA...NEW ALBIN...LAWLER...SPILLVILLE...FORT ATKINSON...RIDGEWAY...
PROTIVIN...JERICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4350 9215 4350 9122 4335 9121 4331 9111
4325 9106 4313 9118 4309 9118 4307 9215
4308 9244 4333 9246
$$
LAWRENCE275
WGUS83 KARX 250914
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
414 AM CDT THU AUG 25 2016
IAC005-037-089-191-251600-
/O.CON.KARX.FA.W.0013.000000T0000Z-160825T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHICKASAW IA-HOWARD IA-ALLAMAKEE IA-WINNESHIEK IA-
414 AM CDT THU AUG 25 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY FOR
NORTHEASTERN CHICKASAW...HOWARD...ALLAMAKEE AND WINNESHIEK
COUNTIES...
NUMEROUS ROADS REMAIN CLOSED ACROSS THE AREA DUE TO WASHOUTS AND
HIGH WATER. WATER LEVELS ARE STARTING TO FALL BUT MODERATE TO MAJOR
FLOODING CONTINUES ALONG PORTIONS OF THE UPPER IOWA AND TURKEY
RIVERS.
USE EXTREME CAUTION IF YOU ARE TRAVELING THROUGH NORTHEAST IOWA AND
DO NOT DRIVE AROUND BARRICADES. STAY AWAY FROM FLOOD WATERS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DECORAH...WAUKON...CRESCO...NEW HAMPTON...LANSING...POSTVILLE...
CALMAR...OSSIAN...ELMA...NEW ALBIN...LAWLER...SPILLVILLE...
FORT ATKINSON...HARPERS FERRY...RIDGEWAY...PROTIVIN...JERICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4350 9215 4350 9122 4335 9121 4331 9111
4325 9106 4313 9118 4309 9118 4307 9215
4308 9244 4333 9246
$$
WETENKAMPWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Aug 24, 6:08 AM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Aug 24, 6:08 AM CDT, 4 hours 55 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 608 AM CDT WED AUG 24 2016 .SHORT TERM...(Today and Tonight) Issued at 236 AM CDT Wed Aug 24 2016 Dealing with major flash flood scenario across northeast tier of counties in Iowa early this morning with large swath of 4"+ rainfalls likely. Already issued some site specific river flood warnings but amount of impact likely to be seen after daybreak today. Area is primed with bulls-eye of precipitable water near 2" and low level jet impacting outflow boundary from nearly steady state convection. To the south of convection steady low level inflow with 70+ surface dew points continues to advect into this east-west orientated line of storms. Legacy rainfall estimates off radar are underestimating rainfall while Dual Pol is just a bit high. Needless to say, combination of watches and warnings are in effect. Closed low continues to slowly move east across southern Canadian prairies leaving western Great Lakes in southwest flow and favorable jet dynamics for good updrafts/lift. Minor waves moving through this flow spawned earlier convection, but low level moisture transport starts to shift east gradually this morning so feeling is convection will gradually end from west to east to follow suit. Lower confidence on how later in the day will pan out with some short term guidance suggesting another wave could advect northeast in flow and work on slow moving frontal boundary. While rain threat will shift east, continued small risks in south and southeast areas. Cooler and drier air begins to shift in for tonight and push any remaining rain threats off to the southeast. .LONG TERM...(Thursday through Tuesday) Issued at 236 AM CDT Wed Aug 24 2016 Medium range guidance suggests closed low opens up and moves east along US and Canadian border for latter part of week. This will mean quiet few days with short term upper ridge returning into Friday. May see some early morning valley fog setup but did not have time to work those details into the forecast database right now. Will have to add these features as time permits. Next wave enters the picture by Friday night with moisture transport returning. This is a quick moving wave and threat of any severe weather for Saturday time frame may not fall into place with limited moisture return. Again, this will have to be watched for later detail. Early next week looking quiet behind wave. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 608 AM CDT Wed Aug 24 2016 In wake of exiting convective complex and as surface trough approaches, moisture and weak flow leading to a mix of MVFR and IFR conditions around the region this morning. This will persist for several more hours before surface trough slowly passes and drier air begins to mix in. This will clear conditions to MVFR at least, and eventually VFR as we go into the afternoon. Expect northwest winds to remain up overnight to limit fog, but would not be surprised if some patchy valley fog forms in more sheltered areas. && .HYDROLOGY... Issued at 236 AM CDT Wed Aug 24 2016 Copious amounts of rain overnight have led to widespread and serious flash flooding in far northeastern Iowa into southwest Wisconsin. Rivers on the rise and site specific forecasts put together to get some flood warnings out with as much lead time as we could. Some locations could have moderate to major flooding very quickly today with 5"+ rainfall totals still coming in. Warnings will continue for much of the region for awhile this morning. Forecasts from the River Forecast center will be made available as soon as possible. && .ARX Watches/Warnings/Advisories... WI...Flash Flood Watch until Noon CDT today for WIZ053>055. MN...None. IA...None. && SHORT TERM...Shea LONG TERM...Shea AVIATION...Shea HYDROLOGY...Shea
Hazardous weather outlook, Aug 24, 4:39 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 439 AM CDT WED AUG 24 2016 MNZ079-086>088-094-096-WIZ017-029-032>034-041>044-053-251100- WABASHA-DODGE-OLMSTED-WINONA-MOWER-HOUSTON-TAYLOR-CLARK-BUFFALO- TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- 439 AM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT THROUGH NEXT TUESDAY BUT THE RISK OF SEVERE WEATHER LOOKS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NEEDED AT THIS TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ095-WIZ054-055-061-251100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-FILLMORE-CRAWFORD-RICHLAND-GRANT- 439 AM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE ENDING THIS MORNING FROM WEST TO EAST. HEAVY RAIN OVERNIGHT HAS LED TO FLOODING IN MANY AREAS. SOME OF THIS WILL RECEDE THIS MORNING...BUT AREA RIVERS MAY CONTINUE TO RISE. FLOODING IS OCCURRING OR EXPECTED SO WE URGE YOU TO MONITOR OUR RIVER FORECASTS THROUGH THE DAY. THERE IS A SMALL CHANCE FOR ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN AND LIGHTNING THIS AFTERNOON BUT THAT RISK SHOULD DROP QUICKLY GOING INTO THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT INTO NEXT TUESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS AND ANY FLOOD RELATED INFORMATION WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... PLEASE KEEP THE NATIONAL WEATHER SERVICE UPDATED ON THE IMPACTS FLOODING IS HAVING ON YOUR COMMUNITIES. UTILIZE INFORMATION ON OUR WEB SITE TO TRACK RIVER LEVELS AND RAINFALL TOTALS. SHEA
In the hours before
Local storm report, Aug 24, 8:27 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLOOD 6 ESE DECORAH 43.26N 91.69W
08/24/2016 WINNESHIEK IA TRAINED SPOTTER
BRIDGE ON 225TH NEAR OIL WELL ROAD OVERTAKEN
BY WATER.
&&
CJALocal storm report, Aug 24, 8:29 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
829 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG 6 ESE DECORAH 43.27N 91.68W
08/24/2016 WINNESHIEK IA PUBLIC
LARGE PINE TREE SNAPPED IN HALF ABOUT 15
FEET UP.
&&
CJALocal storm report, Aug 24, 8:30 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HEAVY RAIN 2 NE STODDARD 43.68N 91.19W
08/24/2016 M2.20 INCH VERNON WI TRAINED SPOTTER
.
&&
CJALocal storm report, Aug 24, 9:10 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
910 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM HEAVY RAIN 5 ESE NEW HAVEN 43.25N 92.55W
08/24/2016 M7.00 INCH MITCHELL IA PUBLIC
.
&&
CJALocal storm report, Aug 24, 9:19 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
919 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NE BOSSTOWN 43.39N 90.61W
08/24/2016 M6.00 INCH RICHLAND WI PUBLIC
. THE DURATION OF THE HEAVY RAIN EVENT WAS
24 HOURS.
&&
DBSpecial weather statement, Aug 24, 10:38 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1038 AM CDT WED AUG 24 2016 IAZ009>011-MNZ094>096-241700- HOWARD-WINNESHIEK-ALLAMAKEE-MOWER-FILLMORE-HOUSTON- INCLUDING THE CITIES OF...CRESCO...DECORAH...WAUKON...AUSTIN... PRESTON...CALEDONIA 1038 AM CDT WED AUG 24 2016 ...FEW SHOWERS AND THUNDERSTORMS MOVING EAST ACROSS THE AREA... AT 1030 AM A FEW SHOWERS AND THUNDERSTORMS WERE MOVING EAST AT 30 MPH ACROSS PARTS OF SOUTHEAST MINNESOTA AND FAR NORTHEAST IOWA...MAINLY NEAR AND NORTH OF THE STATE LINE. THESE SHOWERS AND STORMS ARE NORTH OF WHERE THE HEAVIEST RAIN FELL TUESDAY EVENING INTO THE OVERNIGHT HOURS OF THIS MORNING. RAIN AMOUNTS OF UP TO ONE-THIRD INCH ARE POSSIBLE THE REST OF THE MORNING. THE RAIN FROM THESE SHOWERS AND STORMS IS NOT EXPECTED TO CREATE ADDITIONAL FLOODING PROBLEMS. HOWEVER...LIGHTNING FROM AND STORMS CAN POSE A HAZARD TO PEOPLE OUTDOORS DOING RECOVERY WORK FROM LAST NIGHTS RAINS AND FLOODING. IF STORMS APPROACH...MOVE INDOORS UNTIL THEY PASS. LAT...LON 4321 9255 4342 9161 4298 9160 4291 9255 TIME...MOT...LOC 0126Z 268DEG 24KT 4351 9157 4300 9181 RRS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:30 PM CDT | Special Weather Statement | ARX | Chickasaw, Winneshiek | 60 min |
| Aug 23, 9:10 PM CDT | Areal Flood Advisory | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 3 hr |
| Aug 23, 9:57 PM CDT | Areal Flood Warning | ARX | Chickasaw, Floyd, Howard | 9 hr |
| Aug 23, 10:11 PM CDT | Flash Flood Warning | ARX | Winneshiek | 4 hr |
| Aug 24, 12:21 AM CDT | Flash Flood Warning | ARX | Howard, Mitchell | 4 hr |
| Aug 24, 1:02 AM CDT | Flash Flood Warning | ARX | Allamakee, Winneshiek | 6 hr |
| Aug 24, 2:05 AM CDT | River Flood Warning | ARX | Winneshiek | 25 hr |
| Aug 24, 2:05 AM CDT | River Flood Warning | ARX | Allamakee | 3 days |
| Aug 24, 3:36 AM CDT | Areal Flood Warning | ARX | Fayette | 32 hr |
| Aug 24, 3:48 AM CDT | Flash Flood Warning | ARX | Chickasaw, Howard | 3 hr |
| Aug 24, 4:11 AM CDT | River Flood Warning | ARX | Winneshiek | 17 hr |
| Aug 24, 4:17 AM CDT | Areal Flood Warning | ARX | Howard, Mitchell | 3 hr |
| Aug 24, 6:46 AM CDT | Flash Flood Warning | ARX | Allamakee, Chickasaw, Howard, Winneshiek | 6 hr |
| Aug 24, 8:00 AM CDT | River Flood Warning | ARX | Floyd | 48 hr |
| Aug 24, 8:59 AM CDT | River Flood Warning | ARX | Clayton | 4 days |
| Aug 24, 8:59 AM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Aug 24, 10:38 AM CDT | Special Weather Statement | ARX | Chickasaw, Winneshiek | 82 min |
Nearby
Areal Flood Warnings in Iowa, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.